Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extensions of completely regular ordered spaces

Tae Ho Choe and Young Hee Hong

Vol. 66 (1976), No. 1, 37–48
Abstract

In this paper we introduce the concept of o-completely regular filters on a completely regular ordered space in order to characterize compact ordered spaces and show that for any completely regular ordered space X, Nachbin compactification of X is precisely the strict extension of X with all maximal o-completely regular filters as the filter trace. With this concept, we also define k-compact ordered spaces for every infinite cardinal k, which give rise to a chain of extensive subcategories of the category of completely regular ordered spaces, analogous to the chain given by the category of k-compact spaces, for the different cardinals k.

Mathematical Subject Classification 2000
Primary: 54F05
Milestones
Received: 23 October 1975
Revised: 29 April 1976
Published: 1 September 1976
Authors
Tae Ho Choe
Young Hee Hong